American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Alberto Facchini, Daniel Smertnig and Nguyen Khanh Tung. Cyclically Presented Modules, Projective Covers and Factorizations. Contemporary Mathematics 609 (2014) 89-106.
Book volume table of contents   
View Article: PDF

[2] Gangyong Lee, S. Tariq Rizvi and Cosmin S. Roman. Transfer of Certain Properties from Modules to their Endomorphism Rings. Contemporary Mathematics 609 (2014) 197-222.
Book volume table of contents   
View Article: PDF

[3] Kunio Yamagata and Otto Kerner. Morita theory, revisited. Contemporary Mathematics 607 (2014) 85-96.
Book volume table of contents   
View Article: PDF

[4] Alexey Kanel-Belov, Sergey Malev and Louis Rowen. The images of non-commutative polynomials evaluated on $2×2$ matrices. Proc. Amer. Math. Soc. 140 (2012) 465-478. MR 2846315.
Abstract, references, and article information   
View Article: PDF

[5] Miodrag Cristian Iovanov and Lars Kadison. When weak Hopf algebras are Frobenius. Proc. Amer. Math. Soc. 138 (2010) 837-845. MR 2566549.
Abstract, references, and article information   
View Article: PDF

[6] Hongbo Zhang. On semilocal rings. Proc. Amer. Math. Soc. 137 (2009) 845-852. MR 2457422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Waldemar Hołubowski. A new measure of growth for groups and algebras. St. Petersburg Math. J. 19 (2008) 545-560. MR 2381933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pace P. Nielsen. Row and column finite matrices. Proc. Amer. Math. Soc. 135 (2007) 2689-2697. MR 2317941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Riccardo Colpi and Kent R. Fuller. Tilting objects in abelian categories and quasitilted rings. Trans. Amer. Math. Soc. 359 (2007) 741-765. MR 2255195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ángel del Río and Juan Jacobo Simón. Finiteness conditions and infinite matrix rings. Proc. Amer. Math. Soc. 134 (2006) 1257-1263. MR 2199167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tsai-Lien Wong. Jordan isomorphisms of triangular rings. Proc. Amer. Math. Soc. 133 (2005) 3381-3388. MR 2161163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. Ara and K. R. Goodearl. Stable rank of corner rings. Proc. Amer. Math. Soc. 133 (2005) 379-386. MR 2093058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. Ara, K. C. O'Meara and F. Perera. Gromov translation algebras over discrete trees are exchange rings. Trans. Amer. Math. Soc. 356 (2004) 2067-2079. MR 2031053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lajos Molnár. Local automorphisms of operator algebras on Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 1867-1874. MR 1955275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] George M. Bergman. Constructing division rings as module-theoretic direct limits. Trans. Amer. Math. Soc. 354 (2002) 2079-2114. MR 1881031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. K. Nicholson and K. Varadarajan. Countable linear transformations are clean. Proc. Amer. Math. Soc. 126 (1998) 61-64. MR 1452816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] José L. Gómez Pardo and Pedro A. Guil Asensio. Essential embedding of cyclic modules in projectives. Trans. Amer. Math. Soc. 349 (1997) 4343-4353. MR 1329538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Haefner, A. del Río and J. J. Simón. Isomorphisms of row and column finite matrix rings. Proc. Amer. Math. Soc. 125 (1997) 1651-1658. MR 1389521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] José L. Gómez Pardo and Pedro A. Guil Asensio. Rings with finite essential socle. Proc. Amer. Math. Soc. 125 (1997) 971-977. MR 1371138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alberto Facchini. Krull-Schmidt fails for serial modules. Trans. Amer. Math. Soc. 348 (1996) 4561-4575. MR 1376546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Julius M. Zelmanowitz. Correspondences of closed submodules. Proc. Amer. Math. Soc. 124 (1996) 2955-2960. MR 1342050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] José L. Gómez Pardo and Pedro A. Guil Asensio. Endomorphism rings of completely pure-injective modules. Proc. Amer. Math. Soc. 124 (1996) 2301-2309. MR 1307555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. Dascalescu and L. van Wyk. Do isomorphic structural matrix rings have isomorphic graphs?. Proc. Amer. Math. Soc. 124 (1996) 1385-1391. MR 1307508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jeremy Haefner. On when a graded ring is graded equivalent to a crossed product. Proc. Amer. Math. Soc. 124 (1996) 1013-1021. MR 1301027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert L. Snider. Endomorphism rings of simple modules over group rings. Proc. Amer. Math. Soc. 124 (1996) 1043-1049. MR 1327044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Carl Faith. Polynomial rings over Goldie-Kerr commutative rings II . Proc. Amer. Math. Soc. 124 (1996) 341-344. MR 1291767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kenneth G. Wolfson. Isomorphisms between endomorphism rings of modules . Proc. Amer. Math. Soc. 123 (1995) 1971-1973. MR 1243174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] John Hannah and K. C. O’Meara. A new measure of growth for countable-dimensional algebras. I . Trans. Amer. Math. Soc. 347 (1995) 111-136. MR 1282887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Christopher Barnett and Victor Camillo. Idempotents in matrix rings . Proc. Amer. Math. Soc. 122 (1994) 965-969. MR 1246513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Zheng Ping Zhou. Correspondence theorems for nondegenerate modules and their endomorphism rings . Proc. Amer. Math. Soc. 121 (1994) 25-32. MR 1211594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2